# SDR UALA2012031501707

- Difficulty date: March 14, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,025 hours, 22,485 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1412KID0203
- Part serial: XS1938
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CB L26 (FQI 1&2) FOUND OPEN, ELECTRICAL ODOR WAS NOTED.  FOR AMT TROUBLESHOOTING.  FOUND RFL-DFL PANEL HOT TO TOUCH AND INOPERATIVE, CB L26 CB FOR FQIC 1 AND 2 WOULD OPEN ON ITS OWN WITH S=ELEC ODOR BUT NO SMOKE IN CABIN, EFS REQUESTED.  SHUT DOWN AIRCRAFT SYSTEMS UNTIL EFS ARRIVES.  REPLACED INDICATOR, OP CHECKS NORMAL.  ALSO REPLACED PRESELECTOR PER AMM.  INSPECTED WIRING NO FAULTS FOUND.
